Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 38, Issue 1, Summer 1997  pp. 19-24.

A class of operators associated with reproducing kernels

Authors: Kehe Zhu
Author institution:Department of Mathematics, State University of New York, Albany, NY 12222, USA, E-mail:

Summary: For t > 0 let A_t be the operator on l^2 whose matrix under the standard basis has as its (i, j) entry $(1 - \left| {z_i } \right|^2 )^{t/2} (1 - \left| {z_j } \right|^2 )^{t/2} (1 - z_i \bar z_j )^{ - t}$. Here {z_n} is a sequence of points in the open unit disk in the complex plane. The boundedness of the operators A_t, $1 \leqslant t < \infty$, will be characterized in terms of the distribution of the sequence {z_n} in the hyperbolic metric.

Keywords: Reproducing kernel, separated sequences, Carleson measures.

Contents    Full-Text PDF